Title: Generalised Ulam-Hyers stability of a n-dimensional additive functional equation in two different methods

Authors: M. Arunkumar; P. Agilan; S. Ramamoorthy; N. Mahesh Kumar

Addresses: Department of Mathematics, Government Arts College, Tiruvannamalai, 606603, Tamil Nadu, India ' Department of Mathematics, Jeppiaar Institute of Technology, Sriperumbudur, Chennai, 631604, Tamil Nadu, India ' Department of Mathematics, Arunai Engineering College, Tiruvannamalai, 606603, Tamil Nadu, India ' Department of Mathematics, Arunai Engineering College, Tiruvannamalai, 606603, Tamil Nadu, India

Abstract: In this paper, the authors investigate the general solution and generalised Ulam-Hyers stability of a n-dimensional additive functional equation in Banach spaces by applying direct and fixed point methods.

Keywords: additive functional equation; fixed point; generalised Ulam-Hyers stability.

DOI: 10.1504/IJCAET.2020.10027752

International Journal of Computer Aided Engineering and Technology, 2020 Vol.12 No.4, pp.447 - 460

Accepted: 23 Dec 2017
Published online: 29 May 2020 *

Full-text access for editors Access for subscribers Purchase this article Comment on this article